Alert archive / Kansas / Tornado Warnings in 2025

Tornado Warning 6, NWS Topeka, KS

April 23, 2025Jackson County, Jefferson County, Shawnee County, Kansas

NWS Topeka, KS issued this tornado warning at Apr 23, 2025, 4:50 PM CDT for Jackson County, Jefferson County, Shawnee County, Kansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2025, 4:50 PM CDT (21:50 UTC)
Expired
Apr 23, 2025, 5:15 PM CDT
In force
25 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Jackson County, KS, Jefferson County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 4:53 PM CDTHAIL 1.25Hoyt, KS
Apr 23, 5:12 PM CDTHAIL 12 E Meriden, KSM Ping Report.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2161 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

025 
WFUS53 KTOP 232150
TORTOP
KSC085-087-177-232215-
/O.NEW.KTOP.TO.W.0006.250423T2150Z-250423T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
450 PM CDT Wed Apr 23 2025

The National Weather Service in Topeka has issued a

* Tornado Warning for...
  West central Jefferson County in northeastern Kansas...
  North central Shawnee County in east central Kansas...
  Southeastern Jackson County in northeastern Kansas...

* Until 515 PM CDT.

* At 450 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles southeast of Hoyt, moving east at 15 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hoyt and Meriden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3917 9573 3927 9574 3928 9549 3916 9551
TIME...MOT...LOC 2150Z 275DEG 13KT 3920 9566 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Reese
2 follow-up statements
964 
WWUS53 KTOP 232200
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
500 PM CDT Wed Apr 23 2025

KSC085-087-177-232215-
/O.CON.KTOP.TO.W.0006.000000T0000Z-250423T2215Z/
Jefferson-Shawnee-Jackson-
500 PM CDT Wed Apr 23 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WEST
CENTRAL JEFFERSON...NORTHEASTERN SHAWNEE AND SOUTHEASTERN JACKSON
COUNTIES...

At 500 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Meriden, moving east at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Meriden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3917 9568 3927 9568 3928 9549 3916 9551
TIME...MOT...LOC 2200Z 275DEG 13KT 3920 9561 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Reese
506 
WWUS53 KTOP 232208
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
508 PM CDT Wed Apr 23 2025

KSC085-087-177-232217-
/O.EXP.KTOP.TO.W.0006.000000T0000Z-250423T2215Z/
Jefferson-Shawnee-Jackson-
508 PM CDT Wed Apr 23 2025

...THE TORNADO WARNING FOR WEST CENTRAL JEFFERSON...NORTHEASTERN
SHAWNEE AND SOUTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 515 PM
CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

&&

LAT...LON 3917 9568 3927 9568 3928 9549 3916 9551
TIME...MOT...LOC 2207Z 275DEG 13KT 3920 9558 

$$

Reese

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 23, 2:30 PM CDT, 2 hours 20 minutes earlier. Its key messages:

  • -Scattered strong to severe thunderstorms continue this afternoon. Storms could produce quarter sized hail, strong winds and localized flash flooding. -On and off chances for storms remain in the forecast until a cold front moves through early Friday. -A brief break in precipitation chances will start the weekend before rain returns to the forecast.
Area forecast discussion, Apr 23, 2:30 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
230 PM CDT Wed Apr 23 2025

.KEY MESSAGES...

-Scattered strong to severe thunderstorms continue this
 afternoon. Storms could produce quarter sized hail, strong
 winds and localized flash flooding.

-On and off chances for storms remain in the forecast until a cold
 front moves through early Friday.

-A brief break in precipitation chances will start the weekend
 before rain returns to the forecast.

&&

.DISCUSSION...
Issued at 227 PM CDT Wed Apr 23 2025

Remnants of yesterday's surface boundary in northern KS, combined
with a subtle mid-level wave and some isentropic ascent led to the
development of scattered convection in the area by midday today.
Instability has been increasing this afternoon as temperatures
warm and boundary layer moisture increases. Shear has been very
weak, so storms have had a tendency to develop quickly, then
remain fairly stationary as they produce heavy rain and some
hail. Various outflow boundaries will now also act as areas of
lift as shear and instability continue to increase. Thus,
scattered storms will remain in the forecast into this evening.
Large hail, damaging wind gusts and localized flash flooding
will be possible with the strongest storms.

Have POPs continuing into the overnight period, with the higher
probabilities across northern sections of KS as another weak shortwave
and associated vort max ride through the southwest flow aloft. There
could be a break in precipitation Thursday morning and midday before
a more obvious mid-level wave and a surface cold front move across
the area late in the day. With that, another round of scattered
convection is expected to develop. If after dark, instability will
be a bit more limited and the severe risk will not be as high.
Flooding might be one of the more concerning hazards, especially if
rain falls in areas that are already saturated from recent rainfall.

Surface high pressure will start to work into the area behind
Thursday night's cold front, and a upper ridge will build aloft on
Friday. So a brief dry stretch of weather is expected Friday
afternoon through much of the day Saturday. Temperatures will
top out in the 60s during that timeframe with the cooler air
mass in place. Have POPs increasing again on Sunday as a WAA
pattern sets up ahead of an approaching longwave trough axis
west of the region. The threat for severe weather could increase
once again when that trough nears KS on Monday, depending on
the timing of the surface front and associated instability axis.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1230 PM CDT Wed Apr 23 2025

Scattered storms are developing at midday around the area. Given
the scattered nature, confidence is not high in whether storms
will directly impact airports and the timing. Thus, have kept a
mention of PROB30 for a few hours this afternoon and early this
evening. Will monitor radar and amend if necessary. Chances
decrease later this evening but will increase again toward the
end of the 18Z TAF period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Teefey
AVIATION...Teefey
Hazardous weather outlook, Apr 23, 2:32 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
232 PM CDT Wed Apr 23 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-241945-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
232 PM CDT Wed Apr 23 2025

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

Scattered strong to severe thunderstorms remain possible into this
evening. Large hail, damaging wind gusts and localized flash flooding
could occur.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low chance for severe thunderstorms Thursday afternoon
and evening. Localized areas of heavy rain capable of causing
flooding are possible by Thursday night.

.SPOTTER MESSAGE

Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Apr 23, 3:13 PM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
313 PM CDT Wed Apr 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Hail             2 WNW Linn              39.70N 97.12W
04/23/2025  E0.88 Inch       Washington         KS   Trained Spotter

&&

JP
Special weather statement, Apr 23, 3:17 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Topeka KS
317 PM CDT Wed Apr 23 2025

KSZ011-024-232100-
Jackson-Nemaha-
317 PM CDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN NEMAHA AND
NORTHWESTERN JACKSON COUNTIES THROUGH 400 PM CDT...

At 317 PM CDT, Doppler radar was tracking a strong thunderstorm over
Circleville, moving north at 10 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vegetation is possible.

Locations impacted include...
Wetmore, Circleville, and Netawaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3950 9575 3952 9595 3965 9592 3965 9572
TIME...MOT...LOC 2017Z 193DEG 8KT 3953 9587

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
Special weather statement, Apr 23, 3:47 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Topeka KS
347 PM CDT Wed Apr 23 2025

KSZ026-232130-
Jefferson-
347 PM CDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN JEFFERSON COUNTY THROUGH
430 PM CDT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of McLouth, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Hail damage to outdoor objects
         and vegetation is possible.

Locations impacted include...
Winchester and McLouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 9519 3906 9519 3906 9529 3934 9529
      3932 9518 3913 9518
TIME...MOT...LOC 2047Z 184DEG 14KT 3912 9521

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Reese
Special weather statement, Apr 23, 3:49 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Topeka KS
349 PM CDT Wed Apr 23 2025

KSZ024-232130-
Jackson-
349 PM CDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN JACKSON COUNTY THROUGH
430 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holton, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Hail damage to outdoor objects
         and vegetation is possible.

Locations impacted include...
Circleville, Whiting, Holton, Netawaka, Denison, and Mayetta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3942 9557 3942 9559 3931 9559 3928 9570
      3944 9589 3957 9583 3957 9579 3965 9579
      3965 9557
TIME...MOT...LOC 2048Z 215DEG 12KT 3947 9577

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Reese
Special weather statement, Apr 23, 3:51 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Topeka KS
351 PM CDT Wed Apr 23 2025

KSZ023-024-232130-
Pottawatomie-Jackson-
351 PM CDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL POTTAWATOMIE AND
SOUTHWESTERN JACKSON COUNTIES THROUGH 430 PM CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Emmett, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Hail damage to outdoor objects
         and vegetation is possible.

Locations impacted include...
Potawatomi Reservation and Emmett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3922 9612 3932 9623 3954 9601 3928 9571
TIME...MOT...LOC 2050Z 230DEG 18KT 3930 9611

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Reese
Special weather statement, Apr 23, 4:07 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Topeka KS
407 PM CDT Wed Apr 23 2025

KSZ022-023-038-232145-
Wabaunsee-Pottawatomie-Riley-
407 PM CDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RILEY...NORTHERN
WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES THROUGH 445 PM
CDT...

At 406 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of St. George, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down twigs or small limbs and blow
         around objects. Hail damage to outdoor objects and
         vegetation is possible.

Locations impacted include...
St. George, Louisville, McFarland, Wamego, Belvue, and Paxico.

This includes Interstate 70 between mile markers 316 and 332.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3933 9623 3911 9602 3899 9647 3903 9650
      3907 9650 3907 9653 3913 9658
TIME...MOT...LOC 2106Z 229DEG 18KT 3910 9640

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Reese

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:04 PM CDTSpecial Weather StatementTOPWabaunsee26 min
Apr 22, 8:15 PM CDTSevere Thunderstorm WarningTOPOttawa30 min
Apr 22, 8:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa22 min
Apr 22, 8:56 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa34 min
Apr 22, 8:58 PM CDTSevere Thunderstorm WarningTOPOttawa32 min
Apr 22, 9:20 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris25 min
Apr 22, 9:29 PM CDTSevere Thunderstorm WarningTOPClay, Riley18 min
Apr 22, 9:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris37 min
Apr 22, 10:08 PM CDTSpecial Weather StatementTOPWabaunsee37 min
Apr 22, 10:10 PM CDTSpecial Weather StatementTOPLyon35 min
Apr 22, 10:16 PM CDTSpecial Weather StatementTOPDickinson29 min
Apr 22, 10:19 PM CDTSpecial Weather StatementTOPOttawa26 min
Apr 22, 10:30 PM CDTSpecial Weather StatementTOPLyon30 min
Apr 22, 10:34 PM CDTAreal Flood AdvisoryTOPDickinson, Morris3 hr
Apr 22, 10:46 PM CDTSpecial Weather StatementTOPDickinson29 min
Apr 22, 11:23 PM CDTSpecial Weather StatementTOPDickinson37 min
Apr 22, 11:27 PM CDTSpecial Weather StatementTOPDickinson33 min
Apr 23, 12:01 AM CDTSpecial Weather StatementTOPDickinson29 min
Apr 23, 1:17 AM CDTSpecial Weather StatementTOPShawnee, Wabaunsee28 min
Apr 23, 1:46 AM CDTSpecial Weather StatementTOPDouglas, Shawnee, Wabaunsee29 min
Apr 23, 2:16 AM CDTSpecial Weather StatementTOPDouglas, Shawnee, Wabaunsee29 min
Apr 23, 2:46 AM CDTSpecial Weather StatementTOPDouglas, Shawnee, Wabaunsee29 min
Apr 23, 3:20 AM CDTSpecial Weather StatementTOPDouglas, Shawnee55 min
Apr 23, 12:30 PM CDTSpecial Weather StatementTOPRiley30 min
Apr 23, 12:38 PM CDTSevere Thunderstorm WarningTOPMarshall, Riley37 min
Apr 23, 1:18 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley27 min
Apr 23, 1:21 PM CDTSpecial Weather StatementTOPRiley24 min
Apr 23, 1:41 PM CDTSevere Thunderstorm WarningTOPPottawatomie23 min
Apr 23, 1:58 PM CDTSevere Thunderstorm WarningTOPMarshall, Riley, Washington17 min
Apr 23, 2:01 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha44 min
Apr 23, 2:06 PM CDTFlash Flood WarningTOPMarshall, Riley3 hr
Apr 23, 2:43 PM CDTSevere Thunderstorm WarningTOPWashington47 min
Apr 23, 2:57 PM CDTSpecial Weather StatementTOPPottawatomie33 min
Apr 23, 3:17 PM CDTSpecial Weather StatementTOPJackson43 min
Apr 23, 3:24 PM CDTSevere Thunderstorm WarningTOPWashington24 min
Apr 23, 3:47 PM CDTSpecial Weather StatementTOPJefferson43 min
Apr 23, 3:49 PM CDTSpecial Weather StatementTOPJackson41 min
Apr 23, 3:51 PM CDTSpecial Weather StatementTOPJackson39 min
Apr 23, 4:00 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie30 min
Apr 23, 4:01 PM CDTFlash Flood WarningTOPJackson, Nemaha4 hr
Apr 23, 4:07 PM CDTSpecial Weather StatementTOPWabaunsee38 min
Apr 23, 4:19 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee41 min
Apr 23, 4:21 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee39 min
Apr 23, 4:56 PM CDTSpecial Weather StatementTOPShawnee49 min
Apr 23, 4:59 PM CDTSpecial Weather StatementTOPDouglas46 min
Apr 23, 5:11 PM CDTSpecial Weather StatementTOPJefferson49 min
Apr 23, 5:17 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee28 min
Apr 23, 5:40 PM CDTSpecial Weather StatementTOPOsage35 min
Apr 23, 5:47 PM CDTSpecial Weather StatementTOPShawnee43 min
Apr 23, 5:51 PM CDTAreal Flood AdvisoryTOPShawnee114 min
Apr 23, 5:57 PM CDTSevere Thunderstorm WarningTOPOsage18 min
Apr 23, 6:10 PM CDTSpecial Weather StatementTOPDouglas50 min
Apr 23, 6:13 PM CDTSevere Thunderstorm WarningTOPOsage32 min
Apr 23, 6:26 PM CDTSpecial Weather StatementTOPOsage49 min
Apr 23, 6:31 PM CDTSevere Thunderstorm WarningTOPOsage29 min
Apr 23, 6:44 PM CDTFlash Flood WarningTOPOsage4 hr

Nearby

Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.